# SDR DALA2022062304395

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,772 hours, 16,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Partial Deploy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 LT AFT OVERWING HATCH HANDLE OPENED, OVERWING SLIDE DOOR PARTIAL UNLATCHED. CORRECTIVE ACTION: FOUND OVER WING SLIDE SYS PARTIALLY DEPLOYED. ALL SQUIBS FIRED BUT DOOR DID NOT OPEN, BUT WAS UNLATCH. C/W 2561-4723 AND W/C 2565-7492-01 (9259716)
